|Side effect of AZT to body or immune system in detailed! - JB
Oct 31, 2000
Dear Dr John Bartlett,
Hello, can u tell me the side effect of AZT to body or immune system in detailed. Thank you! :)
| Response from Dr. Bartlett
AZT can have side effects, just like any antiretroviral drug. The side effect symptoms of AZT can include fatigue, headaches, nausea and malaise. Laboratory side effects can include lowered red blood and white blood cells. Overall, the total impact of AZT on the immune system is a plus -- it does raise CD4 cell counts.
John A. Bartlett, M.D.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Immune System And White Blood Cells
- Dizziness After Vaginal Sex Without Condom Does It Mean I Have HIV
- Pain In Urethra After Licking Anus Worried I Have
- Stinging Pain After Licking Genital Worried I Have HIV
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
- Can You Get Genital Warts If You've Never Had Sex?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.